| Model Number |
HEXAVUE IP |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the hexavue ip custom room rack experienced a switching error.This event did not occur during a patient procedure.No report of injury.
Additional Manufacturer Narrative
A steris service technician provided remote support following the reported event.The technician ran the maintenance script on the wall monitor to determine the cause of the switching error.To resolve the issue, the technician re-established the connection to the wall monitor.The technician tested the unit, confirmed it to be operating according to specifications, and returned it to service.No additional issues have been reported.